|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sashini Seeni
Hi, I’ve been taking birth control pills for a month++ now, and this is my first time getting period on the 7 day break from Regulon Pills. I’ve finished my period 2 days ago but yesterday I get brown discharge. I feel like my period doesn’t stop. And my vagina is kind of dry. Is it normal? Should I change to other choice of birth control pills? When will the brown discharge stop?
Hello there thank you for the question.
This answer is a general description of the problem you are having. Please click on this link (DoctorOnCall)to talk to a doctor.
We understand your worries especially with the symptoms of brown discharge. Taking birth control pills can lead to a range of side effects such as brown vaginal discharge. It is very common to have brown discharge while on birth control pills. For your information, there are various causes of brown discharge while on birth control pills.
Causes of Brown Discharge While on Birth Control Pills:
Old blood: Brown discharge can sometimes be the remnants of old blood that could not pass the last time you had periods.
Spotting : If a woman is on birth control pills, in the initial 6 months of taking birth control pills, her body will try to adjust to the hormones in the pills but a consequence of this is spotting or breakthrough bleeding that is brown in colour.
Low Dose of Birth Control Pills: In some cases, brown discharge is basically spotting which is a result of very low levels of hormones present in the birth control pills.
Missed Pills : Birth control pills work effectively only if they are taken at the same time each day.
Implantation: If you are on birth control pills but still ovulating, you may get pregnant. In this case, the cause of the brown discharge is implantation bleeding.
You might consult a doctor if your brown discharge become a serious problems:
With this symptoms, your doctor might suggest you to change to other choice of birth control method.
If you have any other inquiries that wish to be made, you may click on this link (DoctorOnCall) to speak with our doctors online to receive better consultation regarding your current problem. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.